Accessible Requires Authentication Published by De Gruyter July 24, 2020

Bn-maximal operator and Bn-singular integral operators on variable exponent Lebesgue spaces

Ismail Ekincioglu, Vagif S. Guliyev and Esra Kaya
From the journal Mathematica Slovaca

Abstract

In this paper, we prove the boundedness of the Bn maximal operator and Bn singular integral operators associated with the Laplace-Bessel differential operator ΔBn on variable exponent Lebesgue spaces.

  1. (Communicated by Gregor Dolinar)

Acknowledgement

The research of V. Guliyev was partially supported by the Grant of 1st Azerbaijan-Russia Joint Grant Competition (Agreement Number No. EIF-BGM-4-RFTF-1/2017-21/01/1).

References

[1] Adamowicz, T.—Harjulehto, P.—Hästö, P.: Maximal operator in variable exponent Lebesgue spaces on unbounded quasimetric measure spaces, Math. Scand. 116 (2015), 5–22. Search in Google Scholar

[2] Aliev, I. A.—Gadjiev, A. D.: Weighted estimates of multidimensional singular integrals generated by the generalized shift operator, Mat. Sb. 183 (1992), 45–66 (in Russian); Russian Acad. Sci. Sb. Math. 77 (1994), 37–55 (in English). Search in Google Scholar

[3] Cruz-Uribe, D.—Fiorenza, A.: Variable Lebesgue Spaces. Foundations and Harmonic Analysis, Birkhäuser, 2013. Search in Google Scholar

[4] Cruz-Uribe, D.—Fiorenza, A.—Martell, J.—Pérez, C.: The boundedness of classical operators on variable Lp spaces, Ann. Acad. Sci. Fenn. Math. 31 (2006), 239–264. Search in Google Scholar

[5] Cruz-Uribe, D.—Fiorenza, A.—Neugebauer, C.: The maximal function on variable Lp spaces, Ann. Acad. Sci. Fenn. Math. 28 (2003), 223–238. Search in Google Scholar

[6] Cruz-Uribe, D.—Martell, J.—Pérez, C.: Weights, Extrapolation and the Theory of Rubio de Francia. Operator Theory: Advance and Applications 215, Birkhäuser Basel, 2011. Search in Google Scholar

[7] Diening, L.: Maximal function on Orlicz-Musielak spaces and generalized Lebesgue space, Bull. Sci. Math. 129 (2005), 657–700. Search in Google Scholar

[8] Diening, L.—Harjulehto, P.—Hästö, P.—Ružička, M.: Lebesgue and Sobolev Spaces with Variable Exponents. Lecture Notes in Math. 2017, Springer-Verlag, Berlin, 2011. Search in Google Scholar

[9] Ekincioglu, I.: The Boundedness of high order Riesz-Bessel transformations generated by the generalized shift operator in weightedLp,ω,γ-spaces with general weights, Acta Appl. Math. 109 (2010), 591–598. Search in Google Scholar

[10] Gadjiev, A. D.—Guliyev, E. V.: Two-weighted inequality for singular integrals in Lebesgue spaces, associated with the Laplace-Bessel differential operator, Proc. Razmadze Math. Inst. 138 (2005), 1–15. Search in Google Scholar

[11] Guliev, E. V.: Weighted inequality for singular integrals in Lebesgue spaces, associated with the Laplace-Bessel differential operators, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb. 25 (2006), 27–34. Search in Google Scholar

[12] Guliev, V. S.: Sobolev theorems for B-Riesz potentials, Dokl. RAN 358 (1998), 450–451. Search in Google Scholar

[13] Guliev, V. S.: On maximal function and fractional integral, associated with the Bessel differential operator, Math. Inequal. Appl. 6 (2003), 317–330. Search in Google Scholar

[14] Ho, K. P.: Atomic decompositions of Hardy spaces and characterization of BMO via Banach function spaces, Anal. Math. 38 (2012), 173–185. Search in Google Scholar

[15] Ho, K. P.: Singular integral operators, John-Nirenberg inequalities and Tribel-Lizorkin type spaces on weighted Lebesgue spaces with variable exponents, Rev. Un. Mat. Argentina 57 (2016), 85–101. Search in Google Scholar

[16] Kipriyanov I. A.—Klyuchantsev, M. I.: On singular integrals generated by the generalized shift operator, II, Sibirsk. Mat. Zh. 11 (1970), 1060–1083 (in Russian); Siberian Math. J. 11 (1970), 787–804 (in English). Search in Google Scholar

[17] Klyuchantsev, M. I.: On singular integrals generated by the generalized shift operator, I, Sibirsk. Math. Zh. 11 (1970), 810–821 (in Russian); Siberian Math. J. 11 (1970), 612–620 (in English). Search in Google Scholar

[18] Kokilashvili, V. M.—Samko, N.—Samko, S. G.: The maximal operator in weighted variable Lebesgue spaces on metric spaces, Georgian Math. J. 15 (2008), 683–712. Search in Google Scholar

[19] Kovacik, O.—Rakosnik, J.: On spaces Lp(x)and Wk,p(x), Czechoslovak Math. J. 41 (1991), 592–618. Search in Google Scholar

[20] Levitan, B. M.: Bessel function expansions in series and Fourier integrals, Uspekhi Mat. Nauk 6 42 (1951), 102–143. Search in Google Scholar

[21] Lyakhov, L. N.: On a class of spherical functions and singular pseudodifferential operators, Dokl. Akad. Nauk. 272 (1983), 781–784 (in Russian); Soviet Math.Dokl. 28 (1983), 431–434 (in English). Search in Google Scholar

[22] Lyakhov, L. N.: Multipliers of the mixed Fourier-Bessel transformation, Proc. V. A. Steklov Inst. Math. 214 (1997), 234–249. Search in Google Scholar

[23] Samko, S. G.: Differentiation and integration of variable order and the spaces Lp(x). In: Proceed. of Intern. Conference Operator Theory and Complex and Hypercomplex Analysis, 1217 December 1994, Mexico City, Mexico, Contemp. Math. 212 (1998), 203–219. Search in Google Scholar

[24] Sharapudinov, I. I.: The topology of the space 𝓛p(t)([0, 1]), Mat. Zametki 26 (1979), 613–632. Search in Google Scholar

[25] Stempak, K.: Almost everywhere summability of Laguerre series, Studia Math. 100 (1991), 129–147. Search in Google Scholar

Received: 2019-01-08
Accepted: 2020-01-14
Published Online: 2020-07-24
Published in Print: 2020-08-26

© 2020 Mathematical Institute Slovak Academy of Sciences